# SDR 2023F00297

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: General aviation
- Aircraft: N889DC
- Make and model: Swrngn SA227*
- Aircraft time: 32,950 hours, 37,704 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT.  REPLACED RADAR RECEIVER AND DISPLAY.
